MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-48-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, approximately three years post initial tka, the (b)(6)female patient was diagnosed with failed right total knee arthorplasty and underwent revision surgery.During the revision surgery, patient's surgeon stated, "patient had a previous right total knee arthroplasty.This had failed secondary to catastrophic polyethylene wear.This created large cysts within both the medial and lateral posterior condyles, as well as the medial aspect of the proximal tibia.Surgeon removed the polyethylene, which was noted lo have severe polyethylene wear." following the revision surgery, patient continues to be limited in patient's activities of daily living.Patient has difficulty with daily activities such as getting dressed, climbing stairs, and bathing.As a direct result, patient has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort, gait impairment, poor balance, difficulty walking, component part loosening, soft tissue damage, bone loss, and other injuries presently undiagnosed, which all require ongoing medical care.
 
Additional Manufacturer Narrative
Product information has been identified.The following fields have been updated, accordingly: d10.Concomitants: 02-010-03-0330 - logic cr femoral cem, right, sz 3 (b)(6).02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6).H6: investigation results - the revision reported was likely the result of wear of the tibial insert, which may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation and no images or radiographs were provided.Additionally, a contributing factor to the wear may have been the result of the insert being packaged in a non-conforming vacuum bag for more than five years.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Additional information fields: a2, b2, g, g2 corrected fields: e1, h6-clinical code and component code.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14421190
Report Number1038671-2022-00557
Device Sequence Number12144419
Product Code JWH
UDI-Device Identifier10885862174383
UDI-Public10885862174383
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Catalogue Number02-012-48-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Supplement Date Received by Manufacturer06/26/2023
08/14/2023
04/02/2025
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date08/11/2023
03/06/2025
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexFemale